Home > Research > Publications & Outputs > New inequalities for the general routing problem
View graph of relations

New inequalities for the general routing problem

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>24/01/1997
<mark>Journal</mark>European Journal of Operational Research
Issue number2
Volume96
Number of pages6
Pages (from-to)317-322
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

A large new class of valid inequalities is introduced for the General routing Problem which properly contains the class of "K-C constraints". These are also valid for the Rural Postman Problem. A separation algorithm is given for a subset of these inequalities which runs in polynomial time.